# SDR QXEA2010040900237

- Difficulty date: April 7, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 21,732 hours, 15,982 cycles
- Engine: Ge CF348C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK -  CORROSION FOUND ON FWD WEB SIDE OF FRAME 295.00 AROUND STGR 26R CUTOUT.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01, BLENDS WITHIN LIMITS IAW SRM 53-21-06-101-002-A01.  TREATED, PRIMED AND PAINTED IAW SRM 51-21-11-001-001-A01, 51-21-06-001-001-A01, 51-25-16-001-001-A01.
